Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having fatigue, loss of voice, dry throat with phlegm. Is it laryngitis?

On Thursday I started to feel a bit fatigued, and I felt like I was congested by Friday evening and still tired. On Saturday I walked around in Muir woods had a bit of yellow phlegm , and ignored my condition, and on Sunday I started to lose my voice a bit too. I don t feel terribly ill but I am tired and my voice is gone (it sounds like I m whispering_ and my throat is dry. Wondering if taking a dayquil pill is a bad idea. I think it s laryngitis , but that s a first.
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi chandrarebne,
It seems you are having severe throat infection.
You need to have analgesic for pain due to infection preferably paracetamol
As for antibiotic your doctor may prescribe Azithromycin 500mg once daily for 3 days, and he may have swab taken from throat for microbiological examination
Warm water with salt gargling in such a way it touches throat makes you feel better.
Drink warm liquids.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor